# SDR VTZA96047

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/BGM - FLT 6180 - DURING CLIMB-OUT AT 1100 HRS ON 12-20-95, RETURNED TO IAD DUE TO THE RT MAIN GEAR INTRANSIT LIGHT REMAINED ILLUMINATED WITH THE LANDING GEAR SELECTED UP.  AIRCRAFT DID SHOW 3 GREEN LIGHTS FOR GEAR DOWN AND LOCKED WHEN GEAR WAS SELECTED DOWN.  ACFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED RT MAIN GEAR UPLOCK AND DOWNLOCK MICROSWITCHES, NO DEFECTS NOTED.  PERFORMED GEAR SWINGS, NO FAULT FOUND, UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
